MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT261412
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent emergency endovascular treatment for a ruptured abdominal aortic aneurysm using the gore® excluder® conformable aaa endoprosthesis and the gore® excluder® aaa endoprosthesis.During deployment of the trunk-ipsilateral leg endoprosthesis, as well as during touch-up, some distal movement occurred; however, the procedure was completed without endoleak.On an unknown date, during hospitalization, gradual enlargement of the aneurysm diameter was observed.Computed tomography imaging suggested a strong likelihood of type ii endoleak.On (b)(6) 2025, as the patient¿s condition stabilized, replacement with a y-shaped surgical graft was planned.Upon laparotomy, several type ii endoleaks were identified, but no other issues were noted, and the replacement procedure was not performed.Because the proximal seal zone was judged to be relatively short, an additional stent graft was placed proximally.Attending physician¿s opinion: although a clear proximal type i endoleak was not evident, the seal length was somewhat short, so an additional stent graft was placed.Furthermore, the aneurysm wall was found to be fragile during laparotomy, and since an endoleak could lead to re-rupture, the decision was made to proceed with the additional placement.
 
Additional Manufacturer Narrative
Emdr section h6, codes c19, d12 and d15 updated to reflect results of product history review.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ayako yoshioka
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23320598
Report Number3007284313-2025-04315
Device Sequence Number5788979
Product Code MIH
UDI-Device Identifier00733132651030
UDI-Public(01)00733132651030(17)271021
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT261412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale